Alert archive / Missouri / Flash Flood Warnings in 1998
Flash Flood Warning 267, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Oct 4, 1998, 11:44 PM CDT for Dade County, Jasper County, Polk County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 1998, 11:44 PM CDT (04:44 UTC)
- Expired
- Oct 5, 1998, 5:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Whole counties
Counties Dade County, MO, Jasper County, MO, Polk County, MO
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1811 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 19.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KSGF 050445 FFWSGF MOC015-057-085-097-167-051045- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1144 PM CDT SUN OCT 4 1998 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BENTON COUNTY IN CENTRAL MISSOURI DADE COUNTY IN SOUTHWESTERN MISSOURI HICKORY COUNTY IN CENTRAL MISSOURI JASPER COUNTY IN SOUTHWESTERN MISSOURI POLK COUNTY IN SOUTHWESTERN MISSOURI * UNTIL 545 AM CDT * AT 1137 PM DOPPLER RADAR INDICATED FLASH FLOOD PRODUCING THUNDERSTORMS FROM JOPLIN TO NORTHERN DADE COUNTY TO WARSAW. THESE STORMS WERE MOVING NORTHEAST AT 40 MPH. * VERY HEAVY RAINFALL IS EXPECTED OVERNIGHT. RAINFALL AMOUNTS AROUND 2 INCHES HAVE OCCURRED THROUGH 1130 PM OVER ALREADY SATURATED GROUND. AN ADDITIONAL 3 INCHES OF RAIN IS POSSIBLE OVERNIGHT. LOW LYING AREAS AND LOW WATER CROSSINGS WILL BECOME INUNDATED. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TAGGART/GAEDE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 2:39 PM CDT, 9 hours 5 minutes earlier.
Area forecast discussion, Oct 4, 2:39 PM CDT, 9 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 240 AM CDT FRI OCT 2 1998 FIRST EPISODE OF SEVERE STORMS AND FLOODING MOVED THROUGH THE WESTERN PART OF THE COUNTY WARNING AREA THIS MORNING...WITH CURRENT CONVECTION STAYING RIGHT ON THE EDGE OF OUR ZONES. VISIBLE SATELLITE SHOWS A BROKEN CUMULUS FIELD OVER MUCH OF THE AREA ALLOWING TEMPS TO WARM INTO THE MID 70S TO LOWER 80S OVER THE WEST. MAIN CONCERN FOR TONIGHT IS EXCESSIVE RAINFALL OVER THE WESTERN ZONES. NOT MUCH RAINFALL WILL BE NEEDED TO GET FLOODING GOING OVER SOUTHEAST KANSAS AND JOPLIN AREA. INCREASING WINDS ALOFT WILL LIKELY LEAD TO FAST MOVING STORMS...HOWEVER...ALL MODELS ARE SHOWING DIFFLUENT THICKNESS PATTERN SETTING UP OVER THE AREA...LENDING TO THE POSSIBILITY OF TRAINING STORMS. THINK ETA IS PUSHING THE UPR LOW AND DRY SLOT EASTWARD TOO FAST WITH STRONGEST WINDS STILL ON THE BACK SIDE OF THE TROF...SO PREFER NGM/AVN SOLUTIONS. HIGH POPS IN NUMERICAL GUIDANCE LOOKS GOOD GIVEN HIGH PRECIPITABLE WATER OVER THE AREA AND INCREASING DYNAMICS. HAVE COORDINATED WITH ICT/MCI/STL ON FLASH FLOOD WATCH FOR TONIGHT. FOR OUR AREA WILL HAVE THE WATCH WEST OF A WARSAW...BUFFALO...SPRINGFIELD...BRANSON LINE. ALSO WOULD LIKE TO INCLUDE MENTION OF SEVERE STORMS ALL AREAS AND WINDY CONDITIONS OVER THE CENTRAL AND WESTERN PORTION OF THE CWA. RECOMMENDATIONS FOR FCST GUIDANCE AND COORDINATION ONLY... JLN/SE KS...FLASH FLOOD WATCH TONIGHT. SHOWERS AND THUNDERSTORM LIKELY. SOME COULD BE SEVERE WITH LOCALLY HEAVY RAIN POSSIBLE. WINDY. LOW IN THE UPPER 60S. SOUTHEAST WIND 15 TO 25 MPH AND GUSTY. CAUTION IS ADVISED ON AREA LAKES. SGF...FLASH FLOOD WATCH TONIGHT. SHOWERS AND THUNDERSTORMS LIKELY. SOME COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL. WINDY. LOW IN THE MIDDLE 60S. SOUTHEAST WIND 15 TO 25 MPH AND GUSTY. CAUTION IS ADVISED ON AREA LAKES. AIZ/VIH/UNO...SHOWERS AND THUNDERSTORMS LIKELY. SOME COULD BE SEVERE. LOW IN THE MIDDLE 60S. SOUTHEAST WIND 10 TO 20 MPH. CCF INFO SGF TR 066/076 064/080 057 17763 JLN TR 068/077 065/082 060 17853 TERRY
In the hours before
Special weather statement, Oct 4, 6:27 PM CDT, 5 hours 17 minutes before
KSZ073-097-101-MOZ055-066>068-077>080-088>090-093>095-101>104-051000- FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 627 PM CDT SUN OCT 4 1998 THE NATIONAL WEATHER SERVICEHAS ISSUED A FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CEDAR CHRISTIAN DADE DALLAS GREENE HICKORY JASPER LAWRENCE MCDONALD NEWTON POLK ST. CLAIR STONE TANEY VERNON INCLUDING THE TOWNS OF... PITTSBURG JOPLIN SPRINGFIELD BRANSON FORT SCOTT NEVADA NEOSHO LAMAR BOLIVAR OZARK MONETT SHOWERS AND THUNDERSTORMS WHICH WILL PRODUCE HEAVY RAINFALL ARE EXPECTED TO MOVE INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI DURING THE EVENING AND OVERNIGHT HOURS. RAINFALL AMOUNTS UP TO THREE INCHES WILL BE POSSIBLE WITH THE STORMS. AREAS WEST OF A JOPLIN TO OSCEOLA LINE RECEIVED ONE TO OVER THREE INCHES OR RAIN THIS MORNING...WHICH HAS LEFT THE GROUND SATURATED. ADDITIONAL HEAVY RAINS TONIGHT WILL LIKELY LEAD TO FLASH FLOODING. PEOPLE WHO LIVE IN LOW LYING AREAS OR HAVE LIVESTOCK AND PROPERTY IN LOW LYING AREAS ARE URGED TO STAY ALERT FOR POSSIBLE FLASH FLOODING LATER THIS EVENING. BE P8REPARED TO MOVE TO HIGHER GROUND. TERRY/SHUMWAY
Special weather statement, Oct 4, 7:08 PM CDT, 4 hours 36 minutes before
KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101> 104-050600- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 708 PM CDT SUN OCT 4 1998 ...TORNADO WATCH NUMBER 864 IS NOW IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL 1 AM... BARRY COUNTY MO CHRISTIAN COUNTY MO MCDONALD COUNTY MO NEWTON COUNTY MO STONE COUNTY MO TANEY COUNTY MO ...TORNADO WATCH NUMBER 863 IS IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL MIDNIGHT... BARTON COUNTY MO BENTON COUNTY MO BOURBON COUNTY KS CAMDEN COUNTY MO CEDAR COUNTY MO CHEROKEE COUNTY KS CRAWFORD COUNTY KS DADE COUNTY MO DALLAS COUNTY MO GREENE COUNTY MO HICKORY COUNTY MO JASPER COUNTY MO LACLEDE COUNTY MO LAWRENCE COUNTY MO MILLER COUNTY MO MORGAN COUNTY MO POLK COUNTY MO ST. CLAIR COUNTY MO VERNON COUNTY MO WEBSTER COUNTY MO THE NATIONAL WEATHER SERVICE HAS ISSUED A NEW TORNADO WATCH NUMBER 864 UNTIL 1 AM FOR A PORTION OF SOUTHWEST MISSOURI. THIS IS IN ADDITION TO WATCH 863 ISSUED LATE THIS AFTERNOON. A STRONG LOW PRESSURE AREA OVER THE CENTRAL PLAINS ALONG WITH A COLD FRONT OVER CENTRAL KANSAS IS TRIGGERING SEVERE WEATHER OVER MUCH OF THE PLAINS. STRONG WIND SHEAR AND ABUNDANT LOW LEVEL MOISTURE AHEAD OF THIS FRONT WILL CAUSE THE DEVELOPMENT OF SEVERE SUPERCELL THUNDERSTORMS AND POSSIBLY TORNADOES IN AND NEAR THE WATCH AREA LATER THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE IN THE WATCH AREA LATER THIS EVENING. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR MUCH OF SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. HEAVY RAIN MAY CAUSE FLOODING...ESPECIALLY OF LOW AREAS SUCH AS LOW WATER CROSSINGS. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER NEWS FOR UP TO DATE WEATHER INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DSA
Special weather statement, Oct 4, 10:40 PM CDT, 1 hour 4 minutes before
KSZ073-097-101-MOZ055-066>068-077>079-088>090-093>095-101>104-050445- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1040 PM CDT SUN OCT 4 1998 THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CEDAR CHRISTIAN DADE GREENE HICKORY JASPER LAWRENCE MCDONALD NEWTON POLK ST. CLAIR STONE TANEY VERNON INCLUDING THE TOWNS OF... PITTSBURG JOPLIN SPRINGFIELD BRANSON FORT SCOTT NEVADA NEOSHO LAMAR BOLIVAR FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTHEAST KANSAS... SOUTHWEST AND CENTRAL MISSOURI FOR TONIGHT. 2 TO 4 INCHES OF RAIN HAS FALLEN FROM NORTHWEST CHEROKEE TO EASTERN BOURBON COUNTIES. THE PUBLIC REPORTED 2 FEET OF WATER ON ROADS IN THE WEST MINERAL AREA OF CHEROKEE COUNTY. A BAND OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE NORTHEAST AT 40 MPH FROM NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS. ANOTHER 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE OVER SOUTHEAST KANSAS AND EXTREME SOUTHWEST MISSOURI BEFORE THE RAIN DISSIPATES EARLY MONDAY MORNING. THE HEAVY RAIN WILL CONTINUE TO MOVE EAST OVERNIGHT WITH RAINFALL AMOUNTS OF 2 TO 3 INCHES POSSIBLE. SOME LOCATIONS COULD RECEIVE HIGHER AMOUNTS. BE ESPECIALLY CAREFUL WHEN TRAVELLING AT NIGHT. IT IS OFTEN DIFFICULT TO SEE FLOODED LOW WATER CROSSINGS...ESPECIALLY DURING HEAVY RAIN AND FOG. DON'T RISK YOUR LIFE...TURN AROUND AND SEEK AN ALTERNATE ROUTE IF JFLOODING IS OBSERVED. SHUMWAY
Special weather statement, Oct 4, 10:40 PM CDT, 1 hour 4 minutes before
KSZ073-097-101-MOZ055-066>068-077>079-088>090-093>095-101>104-050445- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1040 PM CDT SUN OCT 4 1998 THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CEDAR CHRISTIAN DADE GREENE HICKORY JASPER LAWRENCE MCDONALD NEWTON POLK ST. CLAIR STONE TANEY VERNON INCLUDING THE TOWNS OF... PITTSBURG JOPLIN SPRINGFIELD BRANSON FORT SCOTT NEVADA NEOSHO LAMAR BOLIVAR FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTHEAST KANSAS... SOUTHWEST AND CENTRAL MISSOURI FOR TONIGHT. 2 TO 4 INCHES OF RAIN HAS FALLEN FROM NORTHWEST CHEROKEE TO EASTERN BOURBON COUNTIES. THE PUBLIC REPORTED 2 FEET OF WATER ON ROADS IN THE WEST MINERAL AREA OF CHEROKEE COUNTY. A BAND OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE NORTHEAST AT 40 MPH FROM NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS. ANOTHER 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE OVER SOUTHEAST KANSAS AND EXTREME SOUTHWEST MISSOURI BEFORE THE RAIN DISSIPATES EARLY MONDAY MORNING. THE HEAVY RAIN WILL CONTINUE TO MOVE EAST OVERNIGHT WITH RAINFALL AMOUNTS OF 2 TO 3 INCHES POSSIBLE. SOME LOCATIONS COULD RECEIVE HIGHER AMOUNTS. BE ESPECIALLY CAREFUL WHEN TRAVELLING AT NIGHT. IT IS OFTEN DIFFICULT TO SEE FLOODED LOW WATER CROSSINGS...ESPECIALLY DURING HEAVY RAIN AND FOG. DON'T RISK YOUR LIFE...TURN AROUND AND SEEK AN ALTERNATE ROUTE IF JFLOODING IS OBSERVED. SHUMWAY
Special weather statement, Oct 4, 11:26 PM CDT, 18 minutes before
KSZ101-MOZ077-079>082-088>096-101>105-050530- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1126 PM CDT SUN OCT 4 1998 THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... CHEROKEE ...IN MISSOURI... BARRY BARTON CHRISTIAN DADE DALLAS DOUGLAS GREENE JASPER LACLEDE LAWRENCE MCDONALD NEWTON OZARK POLK STONE TANEY TEXAS WEBSTER WRIGHT INCLUDING THE TOWNS OF... LEBANON JOPLIN SPRINGFIELD BRANSON NEOSHO LAMAR BOLIVAR MARSHFIELD OZARK ...TORNADO WATCH NUMBERS 863 AND 864 HAS BEEN REPLACED BY TORNADO WATCH 865 UNTIL 5 AM... STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE OUT OF SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA AT 40 MPH. THE ATMOSPHERE IS STILL CONDUCIVE FOR SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES. IN ADDITION VERY HEAVY RAIN WITH RAINFALL RATE OF 1 TO 2 INCHES IN AN HOUR CAN BE EXPECTED FOR THE NEXT SEVERAL HOURS. STAY TUNED TO THIS STATION FOR FURTHER WEATHER STATEMENTS OR WARNINGS. SHUMWAY
Special weather statement, Oct 4, 11:26 PM CDT, 18 minutes before
KSZ101-MOZ077-079>082-088>096-101>105-050530- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1126 PM CDT SUN OCT 4 1998 THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... CHEROKEE ...IN MISSOURI... BARRY BARTON CHRISTIAN DADE DALLAS DOUGLAS GREENE JASPER LACLEDE LAWRENCE MCDONALD NEWTON OZARK POLK STONE TANEY TEXAS WEBSTER WRIGHT INCLUDING THE TOWNS OF... LEBANON JOPLIN SPRINGFIELD BRANSON NEOSHO LAMAR BOLIVAR MARSHFIELD OZARK ...TORNADO WATCH NUMBERS 863 AND 864 HAS BEEN REPLACED BY TORNADO WATCH 865 UNTIL 5 AM... STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE OUT OF SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA AT 40 MPH. THE ATMOSPHERE IS STILL CONDUCIVE FOR SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES. IN ADDITION VERY HEAVY RAIN WITH RAINFALL RATE OF 1 TO 2 INCHES IN AN HOUR CAN BE EXPECTED FOR THE NEXT SEVERAL HOURS. STAY TUNED TO THIS STATION FOR FURTHER WEATHER STATEMENTS OR WARNINGS. SHUMWAY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 9:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 60 min |
| Oct 4, 9:30 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 60 min |
| Oct 4, 10:19 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 6 hr |
| Oct 4, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk, St. Clair | 55 min |
| Oct 4, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 55 min |
| Oct 4, 10:59 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 46 min |
| Oct 4, 11:44 PM CDT | Flash Flood Warning | SGF | Benton, Hickory | 6 hr |
| Oct 5, 1:28 AM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 4 hr |
| Oct 5, 1:28 AM CDT | Flash Flood Warning | SGF | Newton | 4 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Camden, Dallas, Greene, Hickory, Laclede, Polk and 1 more | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Pulaski | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Lawrence, Newton | 6 hr |
| Oct 5, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 51 min |
| Oct 5, 4:17 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 33 min |
| Oct 5, 6:45 AM CDT | Flash Flood Warning | SGF | McDonald | 3 hr |
| Oct 5, 8:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 32 min |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Cedar, Polk, St. Clair, Vernon | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller, Morgan | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Dallas, Hickory | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | McDonald | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Laclede | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair, Vernon | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Webster | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Morgan | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Christian, Stone, Taney | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Dade, Jasper, Lawrence | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.